Korean J Dermatol.  2020 Jun;58(5):330-333.

A Case of Sitagliptin Induced DRESS Syndrome

Affiliations
  • 1Department of Dermatology, Sanggye Paik Hospital, Inje University College of Medicine, Seoul, Korea

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is an adverse drug reaction that is difficult to predict. It is characterized by fever, skin rash, and internal organ involvement that usually manifests 2∼6 weeks after use of the culprit drug. The antihyperglycemic agent sitagliptin is commonly used for treating diabetes mellitus, and sitagliptin-induced DRESS syndrome has not been previously reported in Korea. Herein, we report a case of DRESS syndrome after sitagliptin use; these observations may contribute to the timely diagnosis of sitagliptin induced DRESS syndrome and help reduce associated complications or morbidities.

Keyword

Antihyperglycemic agent; Culprit drug; Drug reaction with eosinophilia and systemic symptoms; Sitagliptin
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr